# SDR SWAA2012092607984

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 20,129 hours, 9,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: AN4154
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE DISARM PIN MISSING.  INSTALLED PIN IAW AMM.
